# SDR 2001F00093

- Difficulty date: June 1, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: EVP310
- Part serial: 606
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 395 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING NORMAL RUNUP PROCEDURES, THE HYDRAULICS ARE SWITCHED OFF AS PART OF THE SYSTEM CHECK.  UPON ACTIVATING THE HYDRAULIC SWITCH ON THE COLLECTOR THE HYDRAULIC LIGHT ILLUMINATES BUT THE CONTROLS STILL HAD HYDRAULIC BOOST SUPPLIED BY THE ACCUMULATOR.  THIS SHOULD NOT HAPPEN.  ALL 3 SERVO ELECTROVALVES WERE REPLACED WHICH FIXED THE PROBLEM FOR 5 HOURS, THEN IT MALFUNCTIONED AGAIN.  THE HYDRAULIC POWER PACK WAS REPLACED FOR ANOTHER MAINTENANCE PROBLEM AND THAT ALSO RESOLVED THIS MALFUNCTION.
